IMSP Director


PhD Mathematics

Homogenization and Controllability of Partial Differential Equations, Chemical Reaction Network Theory, Biomathematics

E. C. Jose, D. A. S. J. Talabis, E. R. Mendoza. (2022) Absolutely Complex Balanced Kinetic Systems, to appear in MATCH Commun. Math. Comput. Chem. (88) 2

P. Donato, E. C. Jose, and D. Onofrei. (2021) On the approximate controllability of parabolic problems with non-smooth coefficients, Asymptotic Analysis, (122) 3-4: 395-402

P. Donato, E. Gemida, E.C. Jose. (2021) Homogenization of an Eigenvalue Problem in a Two-Component Domain with Interfacial Jump. In: Donato P., Luna-Laynez M. (eds) Emerging Problems in the Homogenization of Partial Differential Equations. SEMA SIMAI Springer Series, vol 10. Springer, Cham.

D.A. SJ. Talabis, D.M. Magpantay, E.R. Mendoza, E.G. Nocon and E.C. Jose. (2020) Complex Balanced Equilibria of Weakly-Reversible Poly-PL Kinetic Systems and Evolutionary Games, MATCH Commun. Math. Comput. Chem.(83) 2: 375-402

Rabajante J.F., Tubay J.M., Jose E.C. and Cervancia C.R. (2020) Pollinator diversity and density measures: survey and indexing standard to model, detect, and assess pollinator deficits. Modeling Earth Systems and Environment, DOI: 10.1007/s40808-019-00684-x

S. Aiyappan, E.C. Jose, I.C.B. Lomerio and A.K. Nandakumaran. (2019) Control Problem on Rough Circular Domain and Homogenization, Asymptotic Analysis, 115 (1-2), 19-46

D.A. SJ. Talabis, E.R. Mendoza and E.C. Jose. (2019) Complex Balanced Equilibria of Weakly Reversible Power Law Kinetic Systems, MATCH Commun. Math. Comput. Chem., 82: 601-624.

P. Donato, E. C. Jose, and D. Onofrei. (2019) Asymptotic analysis of a multiscale parabolic problem with a rough fast oscillating surface, Archive of Applied Mechanics, 89 (3): 437-465.

E.R. Mendoza, D.A.S.J. Talabis and E. C. Jose. (2019) Positive equilibria of weakly reversible power law kinetic systems with linear independent interactions, Journal of Mathematical Chemistry, 56(9): 2653-2673.

C.P.P Arceo, E.C. Jose, A. Lao and E.R. Mendoza. (2017) Reaction Network and Kinetics of Biochemical Systems, Mathematical Biosciences, 283: 13-29.

C. Conca, P. Donato, E.C. Jose, and I. Mishra. (2016) Asymptotic Analysis of Optimal Controls of a Semilinear Problem in a Perforated Domain, J. Ramanujan Math. Soc., 31 (3): 265-305.

E.O. Jatulan, J.F. Rabajante, C.G.B. Banaay, A.C. Fajardo Jr., and E.C. Jose. (2015) A Mathematical Model of Intra-Colony Spread of American Foulbrood in European Honeybees (Apis Mellifera L.), PLoS ONE, 10(12): e0143805

C.P.P. Arceo, E.C. Jose, A.Marin-Sanguino and E.R. Mendoza. (2015) Chemical Reaction Network Approaches to Biochemical Systems Theory, Mathematical Biosciences, 269: 135-152.

P. Donato and E.C. Jose. (2015) Asymptotic Behavior of the Approximate Controls for Parabolic Equations with Interfacial Contact Resistance, ESAIM: COCV, 21: 138-164.

P. Donato and E.C. Jose. (2010) Corrector Results for a Parabolic Problem with a Memory Effect, ESAIM: Mathematical Modeling and Numerical Analysis, 44: 421-454.

E.C. Jose. (2009) Homogenization of a Parabolic Problem with an Imperfect Interface, Revue Roumaine de Mathematiques Pures et Appliques, 4(3):189-222.

Vice Chancellor for Academic Affairs


PhD Mathematics

Graceful trees, semigroup theory

Factolerin, W. M. & Loyola, J. O. (2020). Some constructions of 3-minimal graphs with cycles. Philippine Journal of Science, 149(2), 269-277.

Acob, M. A. B. & Loyola, J. O. (2015). An algorithm for propagating graceful trees using the adjacency matrix of a given graceful caterpillar. Proceedings of the International Conference on Mathematics, Statistics, Computer Science and Math Education.

Acob, M. A. B. & Loyola, J. O. (2014). An algorithm for propagating graceful trees using the adjacency matrix of given graceful trees. Philippine Computing Journal, 9(2), 1-5.

Loyola, J. O. (2003). Sequences with Idempotent Products from Finite Regular Semigroups. Discrete Mathematics 265 ,141-158.

Loyola, J. O. (2000). Sequences with Group Products from Finite Regular Semigroups. Discrete Mathematics 220, 159-170.

Loyola, J. O.  (1997).  E-free Objects in E-varieties of Inverse Rings. Semigroup Forum 54, 375-380.

Dean of Graduate School


DSc (Mathematical and Systems Engineering – Environment and Energy Systems)

Mathematical modeling of complex biological and social systems

Alvarez M.R.S., Rabajante J.F. et al. 2021. In silico screening-based discovery of inhibitors against glycosylation proteins dysregulated in cancer. Journal of Biomolecular Structure and Dynamics. DOI: 10.1080/07391102.2021.2022534.
Publisher: Taylor and Francis

Talabis D.A.S., Rabajante J.F. et al. 2021. Local government responses for COVID-19 management in the Philippines. BMC Public Health, 21: 1711. DOI: 10.1186/s12889-021-11746-0.
Publisher: BioMed Central (Springer Nature)

Buhat C.A.H., Rabajante J.F. et al. 2021. Community Transmission of Respiratory Infectious Diseases using Agent-based and Compartmental Models. Mindanao Journal of Science and Technology, 19: 164-183.
Publisher: University of Science and Technology of Southern Philippines

Buhat C.A.H., Rabajante J.F. et al. 2021. Using Constrained Optimization for the Allocation of COVID-19 Vaccines in the Philippines. Applied Health Economics and Health Policy, DOI: 10.1007/s40258-021-00667-z.
Publisher: Springer

Chiba E., Cuaresma D.C.N., Rabajante J.F. et al. 2021. Improving environment drives dynamical change in social game structure. Royal Society Open Science, 8: 201166. Publisher: The Royal Society Publishing

Torres M.C., Gamilla G.B., Lutero D.S., Tubay J.M. and Rabajante J.F. 2021. Effects of tree cutting to a simulated two-dimensional lattice Lotka-Volterra model of a terrestrial plant community with microhabitat locality. Philippine Journal of Science, 150 (S1): 577-586.

Buhat C.A.H., Rabajante J.F. et al. 2021. A mathematical model of COVID-19 transmission between frontliners and the general public. Network Modeling Analysis in Health Informatics and Bioinformatics, 10: 17.
Publisher: Springer

Areja-Gavina M.K.D., Rabajante J.F. et al. 2021. Exaggerated evolution of male armaments via male–male competition. Ecology and Evolution. DOI: 10.1002/ece3.7546. Publisher: Wiley

Alcantara E.P., Jacildo A.J., Rabajante J.F. et al. 2021. Insect resistance management of Bt corn in the Philippines. Chapter 12 in Genetic Modified Crops in Asia Pacific.
Publisher: CSIRO

Buhat C.A.H., Duero J.C.C., Felix E.F.O., Rabajante J.F. and Mamplata J.B. 2021. Optimal Allocation of COVID-19 Test Kits Among Accredited Testing Centers in the Philippines. Journal of Healthcare Informatics Research, 5: 54-69. doi: 10.1007/s41666-020-00081-5.
Publisher: Springer

Raitzer D.A., Lavado R.F., Rabajante J.F., et al. 2020. Cost–benefit analysis of face-to-face closure of schools to control COVID-19 in the Philippines. ADB Briefs. DOI: 10.22617/BRF200405-2.

Buhat C.A.H., Rabajante J.F. and Paller V.G.V. 2020. Spatiotemporal modeling of parasite aggregation among fish hosts in a lentic ecosystem. Modeling Earth Systems and Environment.
Publisher: Springer

Dy L.F. and Rabajante J.F. 2020. A COVID-19 infection risk model for frontline health care workers. Network Modeling Analysis in Health Informatics and Bioinformatics, 9: 57.
Publisher: Springer

Rabajante J.F. 2020. Insights from early mathematical models of 2019-nCoV Acute Respiratory Disease (COVID-19) Dynamics. Journal of Environmental Science and Management, 23-1: 1-12.
Publisher: UPLB

Rabajante J.F., Tubay J.M., Jose E.C. and Cervancia C.R. 2019. Pollinator diversity and density measures: survey and indexing standard to model, detect, and assess pollinator deficits. Modeling Earth Systems and Environment, online. DOI: 10.1007/s40808-019-00684-x. Publisher: Springer Nature

Verano K.V.B. and Rabajante J.F. 2019. Sustainability of nonlinear consumption schemes in resource dynamics with Allee and crowding effects. Sustainable Production and Consumption, 20: 192-206. DOI: 10.1016/j.spc.2019.06.006. Publisher: Elsevier

Rabajante J.F. and del Rosario R.CH. 2019. Modeling long ncRNA-mediated regulation in the mammalian cell cycle. Chapter 17 in Computational Biology of Non-Coding RNA: Methods and Protocols (Methods in Molecular Biology vol. 1912), pp. 427-445. DOI: 10.1007/978-1-4939-8982-9_17. Publisher: Humana Press (Springer Nature)

Anzia E.L. and Rabajante J.F. (corresponding author). 2018. Antibiotic-driven escape of host in a parasite-induced Red Queen dynamics. Royal Society Open Science, 180693. DOI: 10.1098/rsos.180693. Publisher: The Royal Society of London Publishing

Cortez M.J.V., Rabajante J.F. (corresponding author), Tubay J.M. and Babierra A.L. 2017. From epigenetic landscape to phenotypic fitness landscape: Evolutionary effect of pathogens on host traits. Infection, Genetics and Evolution: Journal of Molecular Epidemiology and Evolutionary Genetics of Infectious Diseases (MEEGID), 51: 245-254. DOI: 10.1016/j.meegid.2017.04.006. Publisher: Elsevier

Rabajante J.F., Tubay J.M., Ito H., Uehara T., Kakishima S., Morita S., Yoshimura J. and Ebert D. 2016. Host-parasite Red Queen dynamics with phase-locked rare genotypes. Science Advances, 2(3): e1501548. DOI: 10.1126/sciadv.1501548. Publisher: American Association for the Advancement of Science (AAAS).

Rabajante J.F., Tubay J.M., Uehara T., Morita S., Ebert D. and Yoshimura J. 2015. Red Queen dynamics in multi-host and multi-parasite interaction system. Scientific Reports, 5: 10004.
DOI: 10.1038/srep10004. Publisher: Nature Publishing Group.

Rabajante J.F. and Talaue C.O. 2015. Equilibrium switching and mathematical properties of nonlinear interaction networks with concurrent antagonism and self-stimulation. Chaos, Solitons & Fractals: The interdisciplinary journal of Nonlinear Science, and Nonequilibrium and Complex Phenomena, 73: 166-182. DOI: 10.1016/j.chaos.2015.01.018. Publisher: Elsevier

Rabajante J.F. and Babierra A.L. 2015. Branching and oscillations in the epigenetic landscape of cell-fate determination. Progress in Biophysics & Molecular Biology, 117: 240-249. DOI: 10.1016/j.pbiomolbio.2015.01.006. Publisher: Elsevier

Gavina M.K.A., Rabajante J.F. (corresponding author) and Cervancia C.R. 2014. Mathematical programming models for determining the optimal location of beehives. Bulletin of Mathematical Biology, 76(5): 997-1016. DOI: 10.1007/s11538-014-9943-9. Publisher: Springer


PhD Mathematics

Coding theory, convolutional codes and codes over rings, cryptology, algebra, geometry

B.P. Dela Cruz, J.M. Lampos, H. Palines, and V. Sison, A new construction of anticode-optimal Grassmannian codes, Journal of Algebra, Combinatorics, Discrete Structures and Applications, vol. 8, no. 1, pp. 33-41, January 2021

V. Sison, Bases and automorphism matrix of the Galois ring GR(p^r,m) over Z_{p^r},  International Electronic Journal of Algebra, Vol. 28, pp. 206-219, July 2020 

B. Hernandez and V. Sison, Rank-metric codes as ideals for subspace codes and their weight properties, AKCE International Journal of Graphs and Combinatorics, Elsevier ScienceDirect, Vol. 2, Issue 2, pp. 190-197, August 2019

V. Sison and G.C. Delos Santos, Galois ring codes and their images under various bases, J. Phys. Conf. Ser. 1039 012026, June 2018

E.C. Corro, J.M. Lampos, H. Palines and V. Sison, Orbit codes over M_2(F_q) and their homogeneous distance, J. Phys. Conf. Ser. 960 012004, February 2018

V. Sison and M. Remillion, Isometries and binary images of linear block codes over Z_4+uZ_4 and Z_8+uZ_8, J. Phys. Conf. Ser. 893 012049, October 2017

D. Falcunit, Jr. and V. Sison, Cyclic codes over the matrix ring M_2(F_p) and their isometric images over F_{p^2}+uF_{p^2}, International Zurich Seminar on Communications, ETH Zurich, Switzerland, pp. 91-96, February 2014

J. Palacio and V. Sison, Images of linear block codes over F_q + uF_q + vF_q + uvF_q, Open Journal of Applied Sciences, vol. 3, no. 1B, pp. 27-31, April 2013

J.M. Lampos and V. Sison, Bounds on the p^r-ary image of linear block codes over the semi-local Frobenius ring F_{p^r}+vF_{p^r}, Southeast Asian Journal of Sciences, vol. 1, no.1, pp. 76-98, June 2012

H. Palines and V. Sison, On self-dual convolutional codes over rings, East-West Journal of Mathematics, vol. 14, no.1, pp. 28-36, June 2012

P. Solé and V. Sison, Bounds on the minimum homogeneous distance of the p^r-ary image of linear block codes over the Galois ring GR(p^r,m), IEEE Transactions in Information Theory, vol. 53, no. 6, pp. 2270-2273, June 2007

P. Solé and V. Sison, Quaternary convolutional codes from linear block codes over Galois rings, IEEE Transactions in Information Theory, vol. 53, no. 6, pp. 2267-2270, June 2007